# SDR 9804889152

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED, EMERGENCY FLASHLIGHT AT ENTRY DOOR 1L INOPERATIVE.  MAINTENANCE REPLACED BATTERY, OPERATIONAL CHECK OK.
